Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have allergic sinusitis. Persisting cough and chest heaviness. Have smoking addiction. Pain in the collar bone and neck. What to do?

I ve have allergy sinus problems year round. I ve developed a horrible cough over the past almost two months. My doctor gave me a round of antibiotics that I finished about 2 weeks ago. It definitely helped with the heavy feeling I had in my chest and the cough (a little) but the cough is back full force now. I hear some wheezing when laying down, as this is when the cough is worse. I do smoke and am trying to quit. Now, after about a week, I ve developed pain in my right collarbone area and neck. It is uncomfortable all the time but when I cough it actually hurts, also when I lift my arm/shoulder as well. Any suggestions on next steps with my doctor???
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
You are suffering from allergy and smoking is making it worse. You seem to be suffering from COPD as well. Your description suggests that you may have had a bout of chest infection which is not completely cured and hence you have developed symptoms again. You need to undergo some tests like a basic blood count and a chest x ray to start with. It will help in ruling out pneumonia or any other pathology. Consult a pulmonologist who can advise you correctly and also treat you properly.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor